# SDR 9603226719

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Fs 585-610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE FORWARD CARGO DOOR LOWER BEAM AT BS 585, 590 AND 610.  REPAIRED BEAM (P/N 65B04697-2) PER EA 67-99406 AND -99378.
